# SDR 8HBR20210219024

- Difficulty date: February 7, 2021
- Submitted: February 19, 2021
- Operation: General aviation
- Filed by: Hillsboro Aero Academy LLC, repair station 8HBR698C
- Aircraft: N125MG
- Make and model: Piper PA-44-180
- Aircraft serial: 4496152
- Aircraft time: 11,770 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 67037004
- Condition: Cracked
- Location: Rt Mlg
- Part time: 11,770 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

RIGHT HAND LANDING GEAR STRUT CRACKED AND SEPARATED FROM THE AIRCRAFT AFTER LANDING.
